# SDR USAA2011042591620

- Difficulty date: April 11, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140T011529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - CORROSION ON FUSELAGE SKIN PRODUCTION SPLICE AT BS 434, S36R.  REPAIRED FUSELAGE SKIN PRODUCTION SPLICE AT BS 434, S36R IAW EA 130555.
